# SDR UPS03841190

- Difficulty date: August 11, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 38884062
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RT FWD TYPE 1 DOOR HAS A CRACKED FITTING BELOW THE MOST FORWARD LOWER ST OP FITTING AT AFT FRAME OF THE FORWARD WEB SECTION     REMOVED FITTING RT EMERGENCY EXIT DOOR LOWER CORNER. REMOVED RT EMERGENCY EXIT DOOR. LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-3-2 INSTALLED FITTING IAW DC8 SRM 51-1-20D, 51-1-21, 51-3-0.
